# SDR YENA20110520256

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 33,704 hours, 11,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: 28036
- Condition: Broken
- Location: Cabin
- Part time: 33,704 hours, 11,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 662 MCO-BUF, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHT ASSY AT SEAT 10C BROKEN.  REMOVED AND REPLACED LIGHT ASSY AT 10C IAW AMM 33-51-00.
